# SDR USAASB98268

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY EXIT FLOOR TRACK LIGHTS INOP FROM SEAT ROW 18 TO THE REAR OF THE AIRCRAFT.  MAINTENANCE REPAIRED BROKEN WIRE AT SEAT ROW 18 FLOOR TRACK.  OPERATIONAL CHECK GOOD.  (M)
